# SDR ASOA201804237068

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 31,831 hours, 19,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT OMEGA BEAM BUTT STRAP IS CORRODED BETWEEN FRAMES 59 - 61.  INSTALLED A NEW BUTT STRAP.
